An eigenfunction expansion of non-selfadjoint singular differential equations of second order
Doklady Akademii Nauk, Tome 144 (1962) no. 3, pp. 505-508
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_3_a10,
author = {V. N. Funtakov},
title = {An eigenfunction expansion of non-selfadjoint singular differential equations of second order},
journal = {Doklady Akademii Nauk},
pages = {505--508},
year = {1962},
volume = {144},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_3_a10/}
}
V. N. Funtakov. An eigenfunction expansion of non-selfadjoint singular differential equations of second order. Doklady Akademii Nauk, Tome 144 (1962) no. 3, pp. 505-508. http://geodesic.mathdoc.fr/item/DAN_1962_144_3_a10/